EBD Group is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Jan 06
Show Filter
7:00am - 5:00pm 600 mins
Info
Registration and Partnering Desks Open – Parc 55

Cyril Magnin Foyer

One-to-one meetings will begin at 10:00 AM


7:00am - 8:30am 90 mins
Info
Breakfast

Cyril Magnin Foyer 

8:30am - 9:00am 30 mins
Info
Welcome and Keynote: The state of China life science
  • Welcome Remarks Sara J. Demy - Founder and CEO, Demy-Colton
  • Welcome Remarks Susanna Ling - Director, Business and Program Development, EBD Group
  • Keynote Speaker Greg B. Scott - Founder and Chairman, ChinaBio® Group

Cyril Magnin II & III

9:00am - 10:00am 60 mins
Info
Opening Plenary: China and the new world economy
  • Moderator Greg B. Scott - Founder and Chairman, ChinaBio® Group
  • Panelist Nisa Leung - Managing Partner, Qiming Venture Partners
  • Panelist Victor E. Tong, Jr. - Partner, Decheng Capital
  • Panelist Jonathan Wang - Senior Managing Director, OrbiMed

Cyril Magnin II & III


Over $21 billion was invested in biopharmacos in China in 2018. Is the sky the limit? What are investors excited about in 2019 and what factors are key to maintaining the growth of this sector? Leading investors share their perspectives on the explosion of investments in the China life sciences sector.

10:00am - 11:00am 60 mins
Info
Cross-border licensing and partnering deals
  • Moderator Weishi Li - Partner, Covington
  • Panelist James Li - CEO, JW Therapeutics
  • Panelist Scott Samuels - General Counsel, BeiGene
  • Panelist Bing Yuan - Chief Business Officer, CStone Pharmaceuticals

Cyril Magnin II & III

Our panel includes industry veterans who have deep experience in both the US life sciences industry as well as the new China biotech industry. Each of our panelists has led and completed significant US/China partnering deals, and will be sharing their insights from their dealmaking experience.    


10:00am - 5:00pm 420 mins
Info
One-to-one meetings

Cyril Magnin I and Foyer

11:00am - 12:00pm 60 mins
Info
Cross-border investment and partnering opportunities
  • Moderator Helen Chen - Managing Partner, Greater China, L.E.K.
  • Panelist Kevin Huang - Head, Corporate Strategy and Investment, WuXi Biologics
  • Panelist Blake Salisbury - VP, Business Development, Innovent Biologics
  • John Zhu - Partner, 6 Dimensions

With the convergence of exciting innovation, plentiful funding, and a supportive regulatory environment, there’s no better time than the present to invest in and partner with companies in both China and the US. How are investors and leading biotechs developing strategies to take advantage of the opportunities to expand their portfolios?

12:00pm - 12:25pm 25 mins
Info
Opportunities for economic and technological development
  • Speaker Zheng Zhu - Deputy Director, Commerce Bureau of Hangzhou Economic and Technological Development Area (HEDA)
  • Speaker Vivien Xia - Business Official, Investing Center, HEDA

Cyril Magnin II & III

12:10pm - 1:00pm 50 mins
Info
Lunch

Cyril Magnin Foyer 

1:00pm - 2:00pm 60 mins
Info
Impactful partnerships
  • Moderator Adriana V. Tibbitts - Counsel, Hogan Lovells
  • Panelist Darren Ji - Co-Founder and CEO, Elpiscience Biopharmaceuticals, Inc
  • Panelist Sam Murphy - VP and Head of International Business Development, Shenzhen Salubris Pharmaceuticals Co Ltd., Salubris Biotherapeutics Inc.
  • Panelist Linda Pullan - Founder, Pullan Consulting

Cyril Magnin II & III


With the evolving market in China, how can companies best leverage partners to strategically position themselves for growth? What innovative business models are needed to maximize expansion opportunities? Beyond typical licensing deals and JVs, what are companies doing to efficiently and effectively gain access to this lucrative market? What can partners in China provide that you can’t find anywhere else? This session will highlight successful case studies and provide insights on how to develop valuable collaborations.

2:00pm - 3:00pm 60 mins
Info
Laws of attraction: How to leverage market opportunities in China
  • Moderator Michael Frizberg - President, CMAB Hong Kong
  • Panelist George Lin - Executive VP and CFO, Hua Medicine
  • Panelist Dan Zhang - Executive Chairman, Fountain Medical Development Ltd

Cyril Magnin II & III


The opportunities for clinical development and market expansion in China are fueling tremendous growth that we’ve never seen before. The time has never been better for a biotech company to find innovative partners that can provide resources from funding to manufacturing capabilities to market access. Industry leaders will share their strategies to maximize opportunities for success.

3:00pm - 4:00pm 60 mins
Info
CFIUS reform and the bilateral trade landscape
  • Moderator Greg Meiselbach - Managing Director, LifeSci Advisors
  • Panelist Monica He - Director, International Affairs, Biotechnology Innovation Organization (BIO)
  • Panelist Yao Ho - Director, Business Development, LYFE Capital
  • Panelist Vu Truong - CEO and Founder, Aridis Pharmaceuticals

Cyril Magnin II & III


In November of last year the US Government, through CFIUS, announced a pilot program that implements provisions expanding its jurisdiction to review foreign investments in “critical technologies”—adding significant compliance obligations for US companies who engage foreign investors. This development, coupled with broadening trade disputes with China, has had repercussions in the biotechnology industry and beyond. Leading experts share their perspectives on the current bilateral trade landscape between China and the United States.

4:00pm - 5:00pm 60 mins
Info
The future of global healthcare capital markets
  • Moderator Joe Lai - Managing Director, China Renaissance
  • Panelist May Chin Lim - Managing Director, CFGI
  • Panelist Brad Loncar - CEO, Loncar Investments

Cyril Magnin II & III

Wth the robust investments flowing into the biopharma sector and more opportunities to become public, there were impressive IPOs this year. However, how will global market conditions, trade relations, stricter regulations, and other factors impact the growth of this field? This panel will highlight 2018 milestones as well as discuss conditions that companies need to consider for 2019 as they develop their IPO strategies.


Showing of Streams